MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-312
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a universal lps inlay because of inlay fracture into several pieces.Doi: (b)(6) 2022.Doe: (b)(6) 2023.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revision of a universal lps inlay because of inlay fracture into several pieces.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed that the lps univ tib hin ins med 12mm was found broken in 2 parts since the cylindric part.Also this condition affected the polyethylene piece where it was broken in two parts.A dimensional inspection was unable to be performed due to post manufacturing damage.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the lps univ tib hin ins med 12m would contribute to the complained device issue.Based on the investigation findings, the potential cause cannot be established.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : 1) quantity manufactured: (b)(4), 2) date of manufacture: 6/4/2022, 3) any anomalies or deviations identified in dhr: no anomalies or non conformances were identified.4) expiry date: 5/31/2027, 5) ifu reference: 090200773.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: 1) quantity manufactured: 8.2) date of manufacture: 6/4/2022.3) any anomalies or deviations identified in dhr: no anomalies or non conformances were identified.4) expiry date: 5/31/2027.5) ifu reference: 090200773.

Brand Name
LPS UNIV TIB HIN INS MED 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17371371
Report Number1818910-2023-14911
Device Sequence Number3827020
Product Code KRO
UDI-Device Identifier10603295079576
UDI-Public10603295079576
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-312
Device Catalogue Number198727312
Device Lot NumberM0053Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/13/2023
09/19/2023
09/26/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/14/2023
09/20/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; LPS UNIV TIB HIN INS MED 12MM; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 53MM; SROM NRHFEM W/PIN MEDLFT 71X66; SROM*NRH REPL HINGE PIN/MEDIUM; UNIVERSAL FEM SLV DIS POR 46MM; UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale